# SDR AUS20021145

- Difficulty date: October 9, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320*
- Propeller: Snsnch M74DM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6205400
- Condition: Corroded
- Location: Lt & Rt Wing
- Part time: 7,009 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT AFT SPAR ASSEMBLIES CORRODED BETWEEN SPAR AND ATTACHMENT PLATE PNO 66762-00.
